# SDR SWAA2023102405169

- Difficulty date: September 28, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N969WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41777
- Aircraft time: 37,821 hours, 23,246 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR CUT-OUT FWD SHIELD IS CORRODED FROM STA 767+1 TO STA 767+19; RBL 20 TO 22; WL 156.<[01] REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02;[02] REMOVED AND REPLACED ACB FWD SHIELD IAW SRM 51-40-02 AND DWG # 146A0081;[03] VERIFIED MEASUREMENTS FIELDS AND CORRECTIVE ACTION 2. CARD COMPLETE.
